# SDR VJ9800640

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND A CRACK 12.5 IN LENGTH WAS FOUND AFTER REMOVAL OF DOUBLER AT FS 454 BL0.  FABRICATED AND INSTALLED PARTS IAW AIRTRAN EO NR 12-5210-29-B1054 REV A.
